# SDR UIEA2020031600449

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 85,105 hours, 13,402 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC011210
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE IN FLIGHT DECK WITH EICAS LOSS OF BUS AND LOSS OF ILS ON APP( C/O SMOKE OR FUMES IN CABIN, UNKNOWN SOURCE, FAULT ISOLATION IAW FIM 21-00, TASK 810, NO DISCREPANCY FOUND. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00, NIL DISCREPANCY FOUND. REF ITEM M2, & M4 FOR FURTHER  ACTION.   M2: FLIGHT DECK FAN FAILED, REMOVED AND REPLACED FAN IAW AMM 21-26-06 (OFF PART: PN 605457-7, SN 108-10563), OPS TEST NORMAL.   M4: FOUND WINDOW L1 HEAT WIRE & CONNECTOR WITH HEAT DAMAGE W4495. REMOVED AND REPLACED WIRE CONNECTOR CWC01-1210 PER WDM 30-41-111-3.1 & SWPM 20-30-12. OPS CK OK. )
